[ skip to content ]

The uncertain foundations of the welfare state

Feduzi, Alberto and Runde, Jochen (2011) 'The uncertain foundations of the welfare state.' Journal of Economic Behaviour and Organization, 80 (3). pp. 613-627.

Full text not available from this repository.
Item Type: Journal Articles
SOAS Departments & Centres: Faculty of Law and Social Sciences > School of Finance and Management
ISSN: 01672681
DOI (Digital Object Identifier): 10.1016/j.jebo.2011.06.002
Depositing User: Alberto Feduzi
Date Deposited: 23 Oct 2012 13:47
URI: http://eprints.soas.ac.uk/id/eprint/14510

Statistics

Download activity - last 12 months
Downloads since deposit
0Downloads
134Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months

Research Mentions and Reach

Additional statistics for this record are available via IRStats2

Repository staff only

Edit Item Edit Item